# SDR 20000816SH023

- Difficulty date: August 7, 2000
- Submitted: August 16, 2000
- Operation: General aviation
- Aircraft: N27755
- Make and model: Piper PA-31-350
- Aircraft serial: 317852148
- Engine: Lyc TIO540J2BD
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Housing
- Part number: 28108
- Condition: Cracked
- Location: Hyd Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED GEAR WOULD NOT CYCLE DOWN.  GEAR WAS PUMPED DOWN MANUALLY.  FLUID WAS OBSERVED LEAKING FROM LEFT HYDRAULIC FILTER HOUSING.  HOUSING WAS REMOVED AND IT WAS DISCOVERED THAT THE LAST FEW THREADS ON THE HOUSING SIDE HAD CRACKED THROUGH.  HOUSING AND O-RING WERE REPLACED AND SYSTEM SERVICED AND FUNCTIONALLY TESTED.  (X)
